Some vanishing sums involving binomial coefficients in the denominator

Purkait, S. and Sury, B. (2008) Some vanishing sums involving binomial coefficients in the denominator. Albanian J. Math., 2 (1). pp. 27-32.

[img]
Preview
Text
028.pdf

Download (163kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:13
Last Modified: 06 Dec 2017 16:13
URI: http://kerkoje.com/id/eprint/155

Actions (login required)

View Item View Item